In this paper the relationship between the generalized order of growth of entire functions of many complex variables m (m >= 2) over Jordan domains and the sequence of Faber polynomial approximations in some Banach spaces has been investigated. Our results improve the various results shown in the literature.
Kumar, Devendra and Vijayran, Manisha
Generalized Growth and Faber Polynomial Approximation of Entire Functions of Several Complex Variables in Some Banach Spaces,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
1, Article 34.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss1/34